# SDR ASAA2025082660959

- Difficulty date: August 26, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE, RT INTERCOSTAL STA 727A-727B HAS CORROSION AT NUTPLATE HOLE. VIEW UNDER TRANSTIION PANEL. GROUNDED - YES. FOUND TO BE OUT OF LIMITS, REMOVED & REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 W= 1.0" O= .032 R= .025 L= 1.0" D= .007.
